# SDR 08FDEA01976

- Difficulty date: May 23, 2008
- Submitted: May 23, 2008
- Operation: Air carrier
- Aircraft: N916FD
- Make and model: Boeing 757-27B
- Aircraft serial: 24137
- Aircraft time: 62,305 hours, 21,162 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311N504634
- Condition: Corroded
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON PYLON NUMBER ONE INNER STRUT SKIN NEAR ACCESS PANEL 433JR CUTOUT, PPS 162.8.  EVALUATE AND RECTIFY.  PYLON NUMBER ONE RIGHT SIDE PANEL SKIN NEAR ACCESS PANEL 433JR CUTOUT REPLACED IN ACCORDANCE WITH BOEING DRAWING 311N5002 ID 0014 REVISION E, 311N5046 ID0002 REVISION A AND B757-200 SRM  51-10-02 REVISION 93.  REPAIR CLASSIFIED AS MAJOR PER FEDEX GMM 6-2-100.
